E-ISSN 2636-834X
 

Case Report 


Acneiform eruption developing with duloxetine: a case

Abdulğani Temizkan, Sevda Korkmaz, Betül Demir, Murat Atmaca.

Abstract
Duloxetine, serotonin and norepinephrine reuptake inhibitor is a strong antidepressant. It is widely used for generalized anxiety disorder, neuropathic pain and fibromyalgia syndrome as well as major depressive disorder. Its most important side effects are nausea, dryness of the mouth, constipation, sleep disorder, dizziness and fatigue. In this paper, we report a female patient who developed acneiform eruption due to duloxetine use, a different side effect than usual side effects.

Key words: duloxetine, acneiform eruption, serotonin


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Abdulğani Temizkan
Articles by Sevda Korkmaz
Articles by Betül Demir
Articles by Murat Atmaca
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca. [Acneiform eruption developing with duloxetine: a case]. PBS. 2016; 6(1): 25-7. Turkish. doi:10.5455/jmood.20150831114230


Web Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca. [Acneiform eruption developing with duloxetine: a case]. https://www.pbsciences.org/?mno=189239 [Access: December 04, 2023]. Turkish. doi:10.5455/jmood.20150831114230


AMA (American Medical Association) Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca. [Acneiform eruption developing with duloxetine: a case]. PBS. 2016; 6(1): 25-7. Turkish. doi:10.5455/jmood.20150831114230



Vancouver/ICMJE Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca. [Acneiform eruption developing with duloxetine: a case]. PBS. (2016), [cited December 04, 2023]; 6(1): 25-7. Turkish. doi:10.5455/jmood.20150831114230



Harvard Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca (2016) [Acneiform eruption developing with duloxetine: a case]. PBS, 6 (1), 25-7. Turkish. doi:10.5455/jmood.20150831114230



Turabian Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca. 2016. [Acneiform eruption developing with duloxetine: a case]. Psychiatry and Behavioral Sciences, 6 (1), 25-7. Turkish. doi:10.5455/jmood.20150831114230



Chicago Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca. "[Acneiform eruption developing with duloxetine: a case]." Psychiatry and Behavioral Sciences 6 (2016), 25-7. Turkish. doi:10.5455/jmood.20150831114230



MLA (The Modern Language Association) Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca. "[Acneiform eruption developing with duloxetine: a case]." Psychiatry and Behavioral Sciences 6.1 (2016), 25-7. Print.Turkish. doi:10.5455/jmood.20150831114230



APA (American Psychological Association) Style

Abdulğani Temizkan, Sevda Korkmaz, Betul Demir, Murat Atmaca (2016) [Acneiform eruption developing with duloxetine: a case]. Psychiatry and Behavioral Sciences, 6 (1), 25-7. Turkish. doi:10.5455/jmood.20150831114230